# SDR SWAA2025101323184

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 27,579 hours, 14,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA ASSIST HANDLES COMMON TO THE AFT ENTRY DOOR ARE LOOSE.   UPON FURTHER INVESTIGATION; FOUND 4 EACH FASTENERS LOOSE; TIGHTENED FASTENERS IAW SRM 51-40-02; THEN INSTALLED HANDLES IAW AMM 52-13-31-400-802.
